# SDR QXEA2012070500602

- Difficulty date: July 5, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 116-136
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S HAS CORROSION AND CORRODED RIVETS BETWEEN STA X116.000 AND X136.000.  REMOVED RIVETS (20) AND CORROSION IAW SRM 51-42-05-02-01 AND 51-21-00-00-02.  CORROSION LIMITED TO 20 FASTENERS AND STRINGER SPLICE.  MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW SRM 53-20-03-00-01.  MATCH DRILLED NEW SPLICE IAW SRM 51-40-07-02-01.  INSTALLED NEW SPLICE IAW SRM 51-42-05-02-01.  INSTALLED RIVETS (20) IAW SRM 51-42-05-02-01.  PRIMED, PAINTED AND CPC INTERIOR IAW SRM 51-21-10-02-01, SRM 51-25-25-02-01 AND AMM 51-25-01-390-801.  PRIMED AND PAINTED EXTERIOR AREA IAW SRM 51-25-10-02-01 AND 51-25-15-02-01.
